Tohoku Mathematical Journal

On a property of Brieskorn manifolds

Shigeo Sasaki and Chên Jung Hsu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 28, Number 1 (1976), 67-78.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178240879

Digital Object Identifier
doi:10.2748/tmj/1178240879

Mathematical Reviews number (MathSciNet)
MR0397614

Zentralblatt MATH identifier
0345.53023

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 57D60

Citation

Sasaki, Shigeo; Hsu, Chên Jung. On a property of Brieskorn manifolds. Tohoku Math. J. (2) 28 (1976), no. 1, 67--78. doi:10.2748/tmj/1178240879. https://projecteuclid.org/euclid.tmj/1178240879


Export citation

References